Illinois Journal of Mathematics

Logarithmic Sobolev inequalities on Lie groups

Leonard Gross

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 447-490.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987420

Digital Object Identifier
doi:10.1215/ijm/1255987420

Mathematical Reviews number (MathSciNet)
MR1161977

Zentralblatt MATH identifier
0761.46019

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 46E50: Spaces of differentiable or holomorphic functions on infinite- dimensional spaces [See also 46G20, 46G25, 47H60] 58D20: Measures (Gaussian, cylindrical, etc.) on manifolds of maps [See also 28Cxx, 46T12] 58G32 60J65: Brownian motion [See also 58J65]

Citation

Gross, Leonard. Logarithmic Sobolev inequalities on Lie groups. Illinois J. Math. 36 (1992), no. 3, 447--490. doi:10.1215/ijm/1255987420. https://projecteuclid.org/euclid.ijm/1255987420


Export citation